# SDR 2008UALA03658

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON TOP, BELOW ACCESS 441DT, RT SIDE, UPPER SPAR WEB CRACKED AT EXISTING REPAIR, CRACK NOT TERMINATED.  REMOVED THE EXISTING REPAIR. FABRICATED AND INSTALLED A DOUBLER, RADIUS FILLER, AND REPAIR FILLER.
